# SDR DL72L000277

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 651751737
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE BOX GUSSET CRACKED AT STA 1263 RT BELOW STAIR ACTUATOR PAD.  REPLACED PER SRM 53-10-10D FIGURE 803D.
